# SDR AALA20100420DFW05

- Difficulty date: April 20, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 56,382 hours, 19,536 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Inoperative
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED PRESSURIZATION PROBLEMS WITH RIGHT PACK AND LEFT PACK ON MEL. FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TEMPERATURE CONTROL VALVE.  FOUND BROKEN GROUND TO PACK OUTLET TEMP SENSOR AND REPLACED SENSOR.
